# SDR IXXA060475S

- Difficulty date: February 9, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Damaged
- Location: Zone 500
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND LEFT WING NUMBER FOUR FLAP VANE HAVE AN ELONGATED HOLE.  REMOVED DAMAGED PLATE, FABRICATED NEW PLATE, LOCATED DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW PLATE IAW DOUGLAS DRAWING 5655752, DC8 SRM 51-1-8, 51-1-20D, AND 51-1-3.
